MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 GLOBAL ADVANTAGE ECC HD 44X18; SHOULDER HEAD/GLENOSPHERE

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 GLOBAL ADVANTAGE ECC HD 44X18; SHOULDER HEAD/GLENOSPHERE
Catalog Number 112844110
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the implants were sitting too proud so removed and replaced.Per follow-up, implant allegedly oversized.
 
Additional Manufacturer Narrative
Additional narrative: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL ADVANTAGE ECC HD 44X18
Common Device Name
SHOULDER HEAD/GLENOSPHERE
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou, jiangsu 21512 -6
CH  21512-6
MDR Report Key7025375
Report Number1818910-2017-28835
Device Sequence Number13739290
Product Code HSD
UDI-Device Identifier10603295005124
UDI-Public10603295005124
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K992065
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112844110
Device Lot NumberD16042671
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2017
Supplement Date Received by Manufacturer10/13/2017
Initial Report FDA Received Date11/13/2017
Supplement Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1